RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 166, Number 6, Pages 1277–1279 (Mi dan32100)  

MATHEMATICS

On primary ideals in the space $\mathscr{L}(0,\infty)$

V. P. Gurarii

Physical Engineering Institute of Low Temperatures, UkrSSR Academy of Sciences, Khar'kov

Full text: PDF file (499 kB)

Bibliographic databases:
Presented: . . 
Received: 01.06.1965

Citation: V. P. Gurarii, “On primary ideals in the space $\mathscr{L}(0,\infty)$”, Dokl. Akad. Nauk SSSR, 166:6 (1966), 1277–1279

Citation in format AMSBIB
\Bibitem{Gur66}
\by V.~P.~Gurarii
\paper On primary ideals in the space $\mathscr{L}(0,\infty)$
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 166
\issue 6
\pages 1277--1279
\mathnet{http://mi.mathnet.ru/dan32100}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0194847}
\zmath{https://zbmath.org/?q=an:0154.39203}


Linking options:
  • http://mi.mathnet.ru/eng/dan32100
  • http://mi.mathnet.ru/eng/dan/v166/i6/p1277

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020